39617

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Stabilizing the oscillations of an autonomous system

ISBN/ISSN: 

00051179

DOI: 

10.1134/S0005117916060035

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Volume 77, Issue 6

Город: 

  • Moscow

Издательство: 

  • MAIK "Nauka/Interperiodika'" and Pleiades Publishing

Год издания: 

2016

Страницы: 

972-979
Аннотация
For a dynamical system that admits a family of oscillations, we propose a small smooth autonomous control that corrects the model itself and at the same time stabilizes the oscillations of the controlled system. We consider a separate system, a set of dynamical systems, and a dynamical model containing weakly coupled subsystem (MCCS). For the MCCS, we give a solution of the stabilization problem for oscillations of the system itself. We use an idea that goes back to Pontryagin’s work on the limit cycle for a system close to Hamiltonian.

Библиографическая ссылка: 

Тхай В.Н. Stabilizing the oscillations of an autonomous system // Automation and Remote Control. 2016. Volume 77, Issue 6. С. 972-979.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: